Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI-induced dopamine depletion Larry Hoover

Posted by BrittPark on December 1, 2002, at 12:40:46

In reply to Re: SSRI-induced dopamine depletion, posted by Larry Hoover on December 1, 2002, at 12:09:29

> Could it? Yes, but I'm answering as a scientist. It has a non-zero probability, so it could.
>
> My opinion? I think people are far too attached to explanations. The facts are that antidepressant effects can diminish over time. Thinking we might know why has no bearing on whether or not antidepressant effects diminish.

As a scientist myself, I think explanations are always desirable. Of course we are (relatively) in the dark about the mechanism of psychopharmaceuticals. It's important that we don't stay that way.
>
> If having an explanation makes you feel better, so be it. I don't have an explanation, and I seriously doubt that dopamine depletion is the explanation. If that was the case, taking l-dopa would fix the problem, but it doesn't.
>

Has somebody done a study showing this?


Cordially

Britt


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BrittPark thread:129691
URL: http://www.dr-bob.org/babble/20021127/msgs/130125.html